This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I was diagnosed with a bacterial infection of the epididymitis 15 days ago . i have taken a 10 day course of Levaquin 750 mg and now am on Ciproflaxin 1000 mg a day. is it normal to still have sever lower back pain and a headache this long after. I am having fever and chills. The pain in the testes is much better but my lower abdomena and back are not. The headache is really bad. i also have ulcerative colitis. I have not been able to work and am wondering if there could be something else going on. An ultra sound was done and torsion was ruled out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.